Title

Minimum separation for single-layer channel routing

Document Type

Article

Publication Date

9-1992

Publication Title

Information Processing Letters

Volume

43

Issue

4

Pages

201-205

Abstract

We present a linear-time algorithm for determining the minimum height of a single-layer routing channel. The algorithm handles single-sided connections and multiterminal nets. It yields a simple routability test for single-layer switchboxes, correcting an error in the literature.

Identifier

doi: 10.1016/0020-0190(92)90201-6

Creative Commons License

Creative Commons License
This work is licensed under a Creative Commons Attribution-Noncommercial-No Derivative Works 3.0 License.